# SDR AALA20180513003

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 6,184 hours, 2,424 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 272A9125U12
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. STRUT AFT FAIRING INTERIOR, SYS "B" HYDRAULIC PRESSURE LINE MOUNT BRACKET BROKEN OFF OF LOWER WING SKIN. NEW BRACKET INSTALLED WITH PER SRM 51-00-05-0G, SRM 51-40-02, SRM 51-40-04-0G, DRAWING 112A4001 SHEET 143 AND EA 280448.
